# SDR NACA20110053

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 69,368 hours, 52,414 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Part number: 3186301001137
- Condition: Overheated
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO ANCHORAGE DUE TO STRONG ELECTRICAL SMELL.  FOUND ALTITUDE ALERT (A)-1 LIGHT ASSEMBLY DARKENED FROM OVERHEATING OR SMOKING.  FOUND C/B C318 TRIPPED.  MASTER DIM BUS INDICATOR SECT 6 INCHES REPLACED KORRY LIGHT ASSEMBLY & RESET C/B.  OP CHECK GOOD REF: B737-200AMM 22-11-001-5-1.
